# SDR UALA2013010900162

- Difficulty date: January 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 332152010
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB I/B ELEVATOR PCU FAILED DURING FREEPLAY CHECK.  PCU WAS INTERNALLY BYPASSING DURING FREEPLAY CHECK.  REMOVED & REPLACED LEFT ELEV INBD PCU PER MM 27-31-05.  PERFORMED WEAR CHECK OF ATTACH POINTS - NO DEFECTS NOTED.  PERFOMRED OPS & FREEPLAY CHECK - CHECKED GOOD.  OPS CHECK PER MM 27-02-00.
